# SDR AALA20171119006

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 7,145 hours, 2,790 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND.  EMERGENCY DECLARED,  FLIGHT DIVERTED, AND LANDED UNEVENTFULLY AT FLAPS 0.  PERFORMED A BITE CHECK OF FLAP SLAT ELECTRONICS UNIT AND PROXIMITY SWITCH ELECTRONICS UNIT IAW 27-51-00-810-847, AND 32-61-00-810-815.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
